Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Blood Pressure's UP
Apr 24, 2005

I have been on HIV+ Meds for 9 years. Currently I am on Sustiva and Combivir I also take Metaformin 2000mg daily for diabeties, plus tricor for my Triglycerides. I rencently went on a low glicimic index high fiber diet. Plus cardio and weight workouts 3 times a week. Lost 10 pounds. After 3 months I Got my sugar down to 121 was 170 fasting, and my A1C to 4.3 from 7. MY triglycerdides were 289 now they are 144. Colestoral remains around 165 Now I am worried about my blood pressure it was 138/90. during the same check up. I am going to see what it is in the next three months where my doc might want to start me on BP meds. Is there anything I can do naturally in the mean time to help lower my BP? I am sticking to my diet and work out plan as ususal. Thank you.

Response from Dr. Henry

Wow-you have already done alot to improve your overall health status. Continued exercise/diet as you have been doing (to maintain or have additional weight loss) can decrease blood pressure some. it is unclear to me whether going on a lower salt diet can help (may want to discuss with a dietician). Your blood pressure readings are high normal so no urgency to start more medications for now. KH



Previous
Too much Information
Next
Paunch Belly After So Many Years?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement